RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 101(143), Number 1(9), Pages 87–130 (Mi msb2955)  

This article is cited in 3 scientific papers (total in 3 papers)

Analytic continuations with respect to a parameter of the Green function of exterior boundary value problems for the two-dimensional Helmholtz equation. II

L. A. Muravei


Abstract: This paper gives a construction of some special potentials for the two-dimensional Helmholtz equation. With these potentials, one can establish the existence of Green's functions of exterior boundary-value problems for each $k$ from the complex upper $k$-plane, and the analyticity of these functions in that region. More than that, one can establish the existence of an analytic continuation to the region
$$ \{0>\operatorname{Im}k>-\beta(1+|\operatorname{Re}k|^{1/3}, |\operatorname{Re}k|>0\} $$
for some $\beta>0$, with estimates characterizing the behavior of the Green functions for large absolute values of $k$.
Bibliography: 6 titles.

Full text: PDF file (3362 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 30:1, 77–118

Bibliographic databases:

UDC: 517.9
MSC: Primary 35J05; Secondary 30A14
Received: 24.03.1976

Citation: L. A. Muravei, “Analytic continuations with respect to a parameter of the Green function of exterior boundary value problems for the two-dimensional Helmholtz equation. II”, Mat. Sb. (N.S.), 101(143):1(9) (1976), 87–130; Math. USSR-Sb., 30:1 (1976), 77–118

Citation in format AMSBIB
\Bibitem{Mur76}
\by L.~A.~Muravei
\paper Analytic continuations with respect to a~parameter of the Green function of exterior boundary value problems for the two-dimensional Helmholtz equation.~II
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 101(143)
\issue 1(9)
\pages 87--130
\mathnet{http://mi.mathnet.ru/msb2955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435577}
\zmath{https://zbmath.org/?q=an:0335.35033}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 30
\issue 1
\pages 77--118
\crossref{https://doi.org/10.1070/SM1976v030n01ABEH001900}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976FJ58100006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2955
  • http://mi.mathnet.ru/eng/msb/v143/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. L. A. Muravei, “Analytic continuation with respect to a parameter of the Green's functions of exterior boundary value problems for the two-dimensional Helmholtz equation. III”, Math. USSR-Sb., 34:1 (1978), 55–98  mathnet  crossref  mathscinet  zmath
    2. P. Werner, “Zur Asymptotik der wellengleichung und der wärmeleitungsgleichung in zweidimensionalen außenräumen”, Math Meth Appl Sci, 7:1 (1985), 170  crossref  mathscinet  zmath
    3. Proka D., “Asymptotic Properties of Solutions of Exterior Mixed Problems for the Heat-Conduction Equation”, Differ. Equ., 21:2 (1985), 181–187  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:179
    Full text:74
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020